MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+; KNEE FEMORAL COMPONENT CEMENTED
Model Number 02.12.0025L
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in for a post-op appointment 10 months after the primary surgery and it was determined that the patient needed to be converted because the quadricep was not strong enough and was causing the knee to hyperextend.All components were revised and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 09-dec-2021.Lot 1909485: (b)(4).Expiration date: 2025-mar-02.No anomalies found related to the problem.(b)(4).Additional devices involved: gmk-sphere 02.12.0512fl tibial insert fixed sphere flex size 5/12 mm l (k121416) lot.1909425; lot 1909425: (b)(4).Expiration date: 2024-nov-13.No anomalies found related to the problem.(b)(4).Gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.1909601; lot 1909601: (b)(4).Expiration date: 2025-mar-04.No anomalies found related to the problem.(b)(4).Gmk-sphere 02.07.0036rp patella resurfacing size 4 (k113571) lot.2006038; lot 2006038: (b)(4).Expiration date: 2025-jul-22.No anomalies found related to the problem.(b)(4).

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12982990
Report Number3005180920-2021-00969
Device Sequence Number5694616
Product Code JWH
UDI-Device Identifier07630030862410
UDI-Public07630030862410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model Number02.12.0025L
Device Catalogue Number02.12.0025L
Device Lot Number1909485
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale